# SDR A6WA2019032546518

- Difficulty date: March 25, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 38,790 hours, 36,720 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 60033052145
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESS LATCH HANDLE CRACKED LOWER END AT DOOR 211AL.  REPAIRED AFT ACCESS LATCH AREA IAW AWAC SUPP. 19-016B.
